Impulsive Boundary Value Problems for Sturm-Liouville Type Differential Inclusions
- 64 Downloads
In this paper, the authors investigate the existence of solutions of impulsive boundary value problems for Sturm-Liouville type differential inclusions which admit non-convex-valued multifunctions on right hand side. Two results under weaker conditions are presented. The methods rely on a fixed point theorem for contraction multi-valued maps due to Covitz and Nadler and Schaefer’s fixed point theorem combined with lower semi-continuous multi-valued operators with decomposable values.
KeywordsBoundary value problems contraction multi-valued map impulsive differential inclusions measurable selection
Unable to display preview. Download preview PDF.
- 2.G. L. Cai, The existence of positive solution of impulse neutral delay differential equation (in Chinese), J. Sys. Sci. & Math. Sci., 2004, 24(1): 102–109.Google Scholar
- 3.M. Benchohra, J. Henderson, and S. K. Ntouyas, On first order impulsive differential inclusions with periodic boundary conditions, Dynam. Contin. Discrete Impuls. Systems, 2002, 9(3): 417–428.Google Scholar
- 5.Y. C. Liu, J. Wu, and Z. X. Li, Multiple solutions of some impulsive three-point boundary value problems, Dyn. Contin. Discrete Impuls. Syst., 2006, 13A(Part 2, suppl.): 579–586.Google Scholar
- 6.Y. Sun, B. L. Xu, and L. S. Liu, Positive solutions of singular boundary value problems for Sturm-Liouville equations (In Chinese), J. Sys. Sci. & Math. Sci., 2005, 25(1): 69–77.Google Scholar
- 8.V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.Google Scholar
- 9.H. Covitz and S. B. Nadler, Multivalued contraction mappings in generalized metric spaces, Israel J. math., 1970, 8: 5–11.Google Scholar
- 11.A. Bressan and G. Colombo, Existence and solutions of maps with decomposable values, Studia Math., 1988, 90(1): 69–86.Google Scholar
- 12.C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math., Springer-Verlag, Berlin, 1977.Google Scholar
- 13.M. Frigon, Théorèmes d’existence de solutions d’inclusions différentielles, in Topological Methods in Differential Equations and Inclusions (ed. by A. Granas and M. Frigon), Kluwer Acad. Publ., Dordrecht, 1995, 51–87.Google Scholar